Positivity of Schur function expansions of Thom polynomials

Volume 195 / 2007

Piotr Pragacz, Andrzej Weber Fundamenta Mathematicae 195 (2007), 85-95 MSC: 05E05, 14C17, 14N15, 55R40, 57R45. DOI: 10.4064/fm195-1-3


Combining the approach to Thom polynomials via classifying spaces of singularities with the Fulton–Lazarsfeld theory of cone classes and positive polynomials for ample vector bundles, we show that the coefficients of the Schur function expansions of the Thom polynomials of stable singularities are nonnegative with positive sum.


  • Piotr PragaczInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
  • Andrzej WeberDepartment of Mathematics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image